EconPapers    
Economics at your fingertips  
 

Existence and Nonexistence of Positive Solutions for a Higher-Order Three-Point Boundary Value Problem

Yongping Sun, Qian Sun and Xiaoping Zhang

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

This paper is concerned with the existence and nonexistence of positive solutions for a nonlinear higher-order three-point boundary value problem. The existence results are obtained by applying a fixed point theorem of cone expansion and compression of functional type due to Avery, Henderson, and O’Regan.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/513051.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/513051.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:513051

DOI: 10.1155/2014/513051

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:513051